# SDR CALA2019042200620

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DOOR STOP AT FR16 FTG 7 I/B LOWER HOLE HAS REJECTABLE CRACK I NDICATION PER HAECO LCQ NON ROUTINE 9296413 GENERATED BY V923744 REAMED FR16 FTG #Y I/B LOWER HOLE TO CRACK FREE CONDITION AT .28 0 IAW ECRA 5311-02124 REMOVED AND REPLACED R-1 #7 INTERCOSTAL IA W ECRA 5311-02124 PERFORMED BY V925705 MECH V913402 INSP BY LC-1 0
